# SDR C2XA01IA017

- Difficulty date: January 13, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Latch
- Part number: 12012347002
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A SERVICE CHECK, MAINTENANCE THE RIGHT MAIN LANDING GEAR, FORWARD, OUTBOARD, DOOR WOULD NOT STAY LATCHED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD OUTBOARD GEAR DOOR LATCH-HANDLE IAW EMB-120 MM 52-81-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
